Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 47 found articles
 
 
  Discrete symmetries of conformal theories
 
 
Title: Discrete symmetries of conformal theories
Author: Zuber, J.-B.
Appeared in: Physics letters. B
Paging: Volume 176 (1986) nr. 1-2 pages 3 p.
Year: 1986
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 47 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands